RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 380–386 (Mi tvp471)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a maximum of stable Lévy processes

G. M. Molchanab

a International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS
b Observatoire de la Côte d'Azur

Abstract: Let $G$ and $S$ be the location and the maximal value of a stable Lévy process $X$ on an interval $[0,a]$. It is shown that the dimensionless $S/G^h$, where h is the self-similarity parameter of $X$, is independent of $G$. This fact allows us to analyze $G$ for the trajectories of $X$ with high and low maxima.

Keywords: extremal values, Lévy processes, self-similar processes.

DOI: https://doi.org/10.4213/tvp471

Full text: PDF file (385 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 343–349

Bibliographic databases:

Received: 15.09.1999

Citation: G. M. Molchan, “On a maximum of stable Lévy processes”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 380–386; Theory Probab. Appl., 45:2 (2001), 343–349

Citation in format AMSBIB
\Bibitem{Mol00}
\by G.~M.~Molchan
\paper On a maximum of stable L\'evy processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 380--386
\mathnet{http://mi.mathnet.ru/tvp471}
\crossref{https://doi.org/10.4213/tvp471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967764}
\zmath{https://zbmath.org/?q=an:1027.60042}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 343--349
\crossref{https://doi.org/10.1137/S0040585X97978294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp471
  • https://doi.org/10.4213/tvp471
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Molchan G., “Unilateral small deviations of processes related to the fractional Brownian motion”, Stochastic Processes and Their Applications, 118:11 (2008), 2085–2097  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:212
    Full text:64
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020